MAUDE Adverse Event Report: ACUFOCUS, INC. KAMRA; CORNEAL INLAY

ACUFOCUS, INC. KAMRA; CORNEAL INLAY
Model Number ACI 7000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 07/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The reported information stated the inlay was explanted from the right eye of a (b)(6)year old male patient at the patient's request approximately 14 days postoperatively due to persistent complaints of poor near and distance vision.

Brand Name
KAMRA
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
ACUFOCUS, INC.
32 discovery
suite 200
irvine CA 92618
MDR Report Key6790287
Report Number3008401069-2017-00008
Device Sequence Number137379
Product Code LQE
UDI-Device Identifier00813359020052
UDI-Public00813359020052
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P120023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Medical Technologist
Type of Report Initial,Followup
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2018
Device Model NumberACI 7000
Device Catalogue Number76225-10
Device Lot NumberA600-0116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/13/2017
Supplement Date Received by Manufacturer09/07/2017
Initial Report FDA Received Date08/11/2017
Supplement Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR